# SDR F3LA200200041

- Difficulty date: February 5, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED BEAM IN FWD BULKHEAD AT BL 20, WL 160, CORRODED AT NUT PLATE ATTACHMENT POINT FOR LWR DUCT SHROUD BRACKETS.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 51-40-4.
